Filtros : "Journal of Statistical Computation and Simulation" "2017" Removido: "Reino Unido" Limpar

Filtros



Limitar por data


  • Fonte: Journal of Statistical Computation and Simulation. Unidade: IME

    Assunto: ESTATÍSTICA

    Versão AceitaAcesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MELO, Tatiane F. N e FERRARI, Sílvia Lopes de Paula e PATRIOTA, Alexandre Galvão. Improved hypothesis testing in a general multivariate elliptical model. Journal of Statistical Computation and Simulation, v. 87, n. 7, p. 1416-1428, 2017Tradução . . Disponível em: https://doi.org/10.1080/00949655.2016.1269330. Acesso em: 30 nov. 2025.
    • APA

      Melo, T. F. N., Ferrari, S. L. de P., & Patriota, A. G. (2017). Improved hypothesis testing in a general multivariate elliptical model. Journal of Statistical Computation and Simulation, 87( 7), 1416-1428. doi:10.1080/00949655.2016.1269330
    • NLM

      Melo TFN, Ferrari SL de P, Patriota AG. Improved hypothesis testing in a general multivariate elliptical model [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 7): 1416-1428.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2016.1269330
    • Vancouver

      Melo TFN, Ferrari SL de P, Patriota AG. Improved hypothesis testing in a general multivariate elliptical model [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 7): 1416-1428.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2016.1269330
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ICMC

    Assuntos: ESTATÍSTICA, ESTATÍSTICA APLICADA, INFERÊNCIA BAYESIANA

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GRANZOTTO, D. C. T e LOUZADA, Francisco e BALAKRISHNAN, N. Cubic rank transmuted distributions: inferential issues and applications. Journal of Statistical Computation and Simulation, v. 87, n. 14, p. 2760-2778, 2017Tradução . . Disponível em: https://doi.org/10.1080/00949655.2017.1344239. Acesso em: 30 nov. 2025.
    • APA

      Granzotto, D. C. T., Louzada, F., & Balakrishnan, N. (2017). Cubic rank transmuted distributions: inferential issues and applications. Journal of Statistical Computation and Simulation, 87( 14), 2760-2778. doi:10.1080/00949655.2017.1344239
    • NLM

      Granzotto DCT, Louzada F, Balakrishnan N. Cubic rank transmuted distributions: inferential issues and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 14): 2760-2778.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1344239
    • Vancouver

      Granzotto DCT, Louzada F, Balakrishnan N. Cubic rank transmuted distributions: inferential issues and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 14): 2760-2778.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2017.1344239
  • Fonte: Journal of Statistical Computation and Simulation. Unidade: ESALQ

    Assuntos: DISTRIBUIÇÕES (PROBABILIDADE), MODELOS MATEMÁTICOS

    Acesso à fonteDOIComo citar
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CORDEIRO, Gauss Moutinho et al. The generalized odd log-logistic family of distributions: properties, regression models and applications. Journal of Statistical Computation and Simulation, v. 87, n. 5, p. 908-932, 2017Tradução . . Disponível em: https://doi.org/10.1080/00949655.2016.1238088. Acesso em: 30 nov. 2025.
    • APA

      Cordeiro, G. M., Alizadeh, M., Ozel, G., Hosseini, B., Ortega, E. M. M., & Altun, E. (2017). The generalized odd log-logistic family of distributions: properties, regression models and applications. Journal of Statistical Computation and Simulation, 87( 5), 908-932. doi:10.1080/00949655.2016.1238088
    • NLM

      Cordeiro GM, Alizadeh M, Ozel G, Hosseini B, Ortega EMM, Altun E. The generalized odd log-logistic family of distributions: properties, regression models and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 5): 908-932.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2016.1238088
    • Vancouver

      Cordeiro GM, Alizadeh M, Ozel G, Hosseini B, Ortega EMM, Altun E. The generalized odd log-logistic family of distributions: properties, regression models and applications [Internet]. Journal of Statistical Computation and Simulation. 2017 ; 87( 5): 908-932.[citado 2025 nov. 30 ] Available from: https://doi.org/10.1080/00949655.2016.1238088

Biblioteca Digital de Produção Intelectual da Universidade de São Paulo     2012 - 2025